# SDR DALA2025010700147

- Difficulty date: December 31, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 32,031 hours, 3,027 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pcu
- Condition: Faulted
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE- DUE TO A SLAT LOCK MESSAGE.   REPLACED SLAT PCU PRESSURE-OFF BRAKE (POB). (LP# 6574660)
